MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE
Catalog Number 07P70-20
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A final report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.All available patient information was included, no additional patient information was available.
 
Event or Problem Description
The customer reported a falsely elevated alinity i free t4 result generated by the alinity i processing module for a 75-year-old female patient.Upon repeat testing, the sample yielded a normal result.It was also noted that the patient¿s thyroid results have been within normal ranges for the past three years.The following data were provided: lab¿s normal range: 0.70 to 1.48 ng/dl.Sid (b)(6): (b)(6) 2026 initial alinity i free t4 result = >5.00 ng/dl repeat result on another instrument (b)(6) = 1.33 ng/dl no impact to patient management was reported.
 
Additional Manufacturer Narrative
Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.A review of tracking and trending did identify an increase in complaints for list number 07p70, however, no trends were identified for lot complaint lot.Device history review did not identify any nonconformances, potential nonconformances or deviations associated with the complaint assay and complaint issue.Review of instrument data reports shows that the median patient result for the master lot falls within +/-3sd of the established baseline, indicating the reagent lot is performing acceptably on market.A review of labeling was performed and found to sufficiently address the customer's issue.Based on this investigation, no systemic issue or deficiency was identified with the alinity i free t4 reagent, lot number 80419ud00.
 
Event or Problem Description
The customer reported a falsely elevated alinity i free t4 result generated by the alinity i processing module for a 75-year-old female patient.Upon repeat testing, the sample yielded a normal result.It was also noted that the patient¿s thyroid results have been within normal ranges for the past three years.The following data were provided: lab¿s normal range: 0.70 to 1.48 ng/dl sid (b)(6): (b)(6) 2026 initial alinity i free t4 result = >5.00 ng/dl repeat result on another instrument (b)(6) = 1.33 ng/dl no impact to patient management was reported.

Brand Name
ALINITY I FREE T4 REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, FREE THYROXINE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24604402
Report Number3005094123-2026-00125
Device Sequence Number18742527
Product Code CEC
UDI-Device Identifier00380740121815
UDI-Public(01)00380740121815(17)260919(10)80419UD00
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173122
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/19/2026
Device Catalogue Number07P70-20
Device Lot Number80419UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by Manufacturer04/21/2026
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6); ALNTY I PROCESSING MODU, 03R65-01, (B)(6)
Patient Age75 YR
Patient SexFemale